Abelian covers of algebraic varieties.

Rita Pardini

Journal für die reine und angewandte Mathematik (1991)

  • Volume: 417, page 191-214
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Pardini, Rita. "Abelian covers of algebraic varieties.." Journal für die reine und angewandte Mathematik 417 (1991): 191-214. <http://eudml.org/doc/153330>.

author = {Pardini, Rita},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {abelian covers of smooth algebraic varieties},
pages = {191-214},
title = {Abelian covers of algebraic varieties.},
url = {http://eudml.org/doc/153330},
volume = {417},
year = {1991},

AU - Pardini, Rita
TI - Abelian covers of algebraic varieties.
JO - Journal für die reine und angewandte Mathematik
PY - 1991
VL - 417
SP - 191
EP - 214
KW - abelian covers of smooth algebraic varieties
UR - http://eudml.org/doc/153330
ER -

Citations in EuDML Documents

  1. Eleonora Palmieri, Automorphisms of order three on numerical Godeaux surfaces
  2. Jungkai Alfred Chen, Christopher D. Hacon, Varieties with P 3 ( X ) = 4 and q ( X ) = dim ( X )
  3. Ravi Vakil, Kirsten Wickelgren, Universal covering spaces and fundamental groups in algebraic geometry as schemes
  4. Margarida Mendes Lopes, Rita Pardini, A new family of surfaces with p g = 0 and K 2 = 3
  5. Rita Pardini, On the period map for abelian covers of projective varieties
  6. Ciro Ciliberto, Rita Pardini, Francesca Tovena, Prym varieties and the canonical map of surfaces of general type

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.